MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC CR TIB INSERT STD, SZ 5, 11MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the 56 year old male patient had an initial left tka on (b)(6) 2018.The patient was revised on (b)(6) 2024 due to a failed logic poly insert.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.Images and x-rays received.The devices are not available for evaluation as they were disposed at hospital.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Section d10: concomitant products 4009297 - 02-010-04-0350 - logic cr femoral por, right, sz 5 4904073 - 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t unassigned - 200-00-00 - knee item-misc 5307224 - 200-02-38 - three peg patella 38mm 5132334 - 201-78-15 - holding pin mini sharp point 4 pk 5340585 - 521-78-23 - threaded pin size 2.3 collared 5340591 - 521-78-23 - threaded pin size 2.3 collared 5082672 - 521-78-36 - threaded pin size 5.1 collarless 12001017079 - a10012 - gps implant kit v2 additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
The revision reported may have been the result of malalignment between the femoral and tibial components, third body wear, instability, or any combination of these, which led to prosthesis wear.However, this could not be confirmed as the device was not returned for evaluation.

Brand Name
LOGIC CR TIB INSERT STD, SZ 5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19260072
Report Number1038671-2024-01088
Device Sequence Number6493231
Product Code JWH
UDI-Device Identifier10885862174550
UDI-Public10885862174550
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2022
Device Model NumberLOGIC CR TIB INSERT STD, SZ 5, 11MM
Device Catalogue Number02-012-47-5011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale